MathSciNet Relay Station
MathSciNet bibliographic data
MR239302 35.97
Brezis, Haïm R.; Stampacchia, Guido Sur la régularité de la solution d'inéquations elliptiques. (French) Bull. Soc. Math. France 96 1968 153–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement